MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEM COCR LT SZ 8; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS II FEM COCR LT SZ 8; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74024928
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Dr revised a cocr journey ii bcs femur to an oxinium legion revision femur with coupler and stem.Patient was stiff (only 50 degrees range of motion) and had a lot of pain.Dr had already manipulated the knee once (date unknown).
 
Additional Manufacturer Narrative
Additional information: model #, serial #, expiration date, catalog #, lot #, other #, udi #.And device manufacture date.The associated complaint devices were not returned.The clinical/medical investigation concluded that the single x-ray provided does not indicate a root cause to the reported joint stiffness.However, without the requested clinical information, pre/post primary x-rays, operative report, mua report and the explant, the root cause of the report pain cannot be concluded.The further impact to the patient beyond the revision and the expectation post-rehab and pain cannot be concluded.No further clinical medical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY BCS II FEM COCR LT SZ 8
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8460700
Report Number1020279-2019-01235
Device Sequence Number19542946
Product Code JWH
UDI-Device Identifier00885556611463
UDI-Public00885556611463
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Catalogue Number74024928
Device Lot Number01516000
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR